# SDR TSAA20230606050

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/121 CORROSION AT REPAIRED DOUBLER SKIN AT STA 1076, S-17AR.  ALL CORROSION REMOVED AT REPAIRED DOUBLER SKIN AT STA 1076.5, S-17AR.  REMOVED 0.003" MATERIAL AND REMAINING 0.053" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW 8737-300 SRM 51-10-2, 51-20-01 AND 53-00-01 ALLOWABLE DAMAGE 1 (R130).
